Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
русский | english
Публикаций на странице:    Page: 1
2016 year
Authors: Gontsov R., Goryuchkina I.

An analytic proof of the Malgrange theorem on the convergence of formal solutions of an ODE, J. Dynam. Control Syst., 2016, V. 22(1), P. 91-100.
Go to publication

2015 year
Authors: Gontsov R., Vyugin I.

Solvability of linear differential systems with small exponents in the Liouvillian sense, Arnold Math. J., 2015, V. 1(4), P. 445-471.
Download (584.8 KB)

2015 year
Authors: Gontsov R., Goryuchkina I.

On the convergence of generalized power series satisfying an algebraic ODE, Asympt. Anal., 2015, V. 93(4), P. 311-325.
Go to publication

2014 year
Authors: Gontsov R., Leksin V.

On the reducibility of Schlesinger isomonodromic families, In: "Analytic Methods of Analysis and Differential Equations: AMADE-2012", Cambridge Scientific Publishers, Cottengham, UK, 2014. P. 21-34.
Go to publication

2012 year
Authors: Vyugin I., Gontsov R.

On the question of solubility of Fuchsian systems by quadratures, Russian Math. Surveys, 2012, V. 67(3), P. 585-587.
Go to publication

2012 year
Authors: Bibilo Y., Gontsov R.

Some properties of Malgrange isomonodromic deformations of linear 2x2 systems, Proc. Steklov Inst. Math., 2012, V. 277, P. 16-26.
Go to publication Download (201.8 KB)

2011 year
Authors: Gontsov R., Poberezhny V.A., Helminck G.F.

On deformations of linear differential systems, Russian Math. Surveys, 2011, V. 66(1), P. 63-105.
Go to publication Download (737.1 KB)

2011 year
Authors: Gontsov R., Vyugin I.

Apparent singularities of Fuchsian equations and the Painlevé property for Garnier systems, J. Geom. Phys., 2011, V. 61(12), P. 2419-2435. (http://www.sciencedirect.com/science/article/pii/S0393044011001975, arXiv:0905.1436)
Go to publication

2010 year
Authors: Gontsov R.

On movable singularities of Garnier systems, Math. Notes, 2010, V. 88(6), P. 806-818.
Go to publication Download (640.4 KB)

2010 year
Authors: Vyugin I., Gontsov R.

Construction of a system of linear differential equations from a scalar equation, Proc. Steklov Inst. Math., 2010, V. 271, P. 322-338.
Go to publication Download (252.4 KB)

2009 year
Authors: Gontsov R., Vyugin I.

Some addition to the generalized Riemann-Hilbert problem, Ann. Fac. Sci. Toulouse, 2009, V. 18(3), P. 527-542.
Download (287.6 KB)

2008 year
Authors: Gontsov R., Poberezhnyi V.

Various versions of the Riemann--Hilbert problem for linear differential equations, Russian Math. Surveys, 2008, V. 63(4), P. 603-639.
Go to publication Download (630.6 KB)

2008 year
Authors: Gontsov R.

On solutions of the Schlesinger equation in the neighborhood of the Malgrange theta-divisor, Math. Notes, 2008, V. 83(5), P. 707-711.
Go to publication Download (584.6 KB)

2006 year
Authors: Vyugin I., Gontsov R.

Additional parameters in inverse monodromy problems, Sbornik: Mathematics, 2006, V. 197(12), P. 1753-1773.
Go to publication Download (349.9 KB)

2005 year
Authors: Gontsov R.

Fuchs inequalities for systems of linear differential equations with regular singular points, J. Math. Sci., 2007, V. 145(5), P. 5165-5172.
Download (134.7 KB)

2004 year
Authors: Gontsov R.

Refined Fuchs inequalities for systems of linear differential equations, Izvestiya: Mathematics, 2004, V. 68(2), P. 259-272.
Go to publication

Публикаций на странице:    Page: 1
Search for publications of R. Gontsov
Year of publication
from по
Author

Search phrase

Type of publication

Наличие в международных базах цитирования
Search in department

Date descending
Date ascending
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site